×

Found 53 Documents (Results 1–53)

On the weighted Bojanov-Chebyshev problem and the sum of translates method of Fenton. (English. Russian original) Zbl 1533.41002

Sb. Math. 214, No. 8, 1163-1190 (2023); translation from Mat. Sb. 214, No. 8, 119-150 (2023).
MSC:  41A15 41A50 49J35
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Integrable billiards on a Minkowski hyperboloid: extremal polynomials and topology. (English. Russian original) Zbl 1530.37051

Sb. Math. 213, No. 9, 1187-1221 (2022); translation from Mat. Sb. 213, No. 9, 34-69 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Monotone path-connectedness of Chebyshev sets in three-dimensional spaces. (English. Russian original) Zbl 1472.41019

Sb. Math. 212, No. 5, 636-654 (2021); translation from Mat. Sb. 212, No. 5, 37-57 (2021).
MSC:  41A65 41A50 46A55
PDFBibTeX XMLCite
Full Text: DOI

High-order recurrence relations, Hermite-Padé approximation and Nikishin systems. (English. Russian original) Zbl 1401.30037

Sb. Math. 209, No. 3, 385-420 (2018); translation from Mat. Sb. 209, No. 3, 102-137 (2018).
MSC:  30E10 42C05 41A20
PDFBibTeX XMLCite
Full Text: DOI arXiv

Convergence of ray sequences of Frobenius-Padé approximants. (English. Russian original) Zbl 1373.41009

Sb. Math. 208, No. 3, 313-334 (2017); translation from Mat. Sb. 208, No. 3, 4-27 (2017).
MSC:  41A20 41A21
PDFBibTeX XMLCite
Full Text: DOI arXiv Link

Constructive sparse trigonometric approximation and other problems for functions with mixed smoothness. (English. Russian original) Zbl 1362.41009

Sb. Math. 206, No. 11, 1628-1656 (2015); translation from Mat. Sb. 206, No. 11, 131-160 (2015).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On Jackson’s inequality in \(L_2\) with a generalized modulus of continuity. (English. Russian original) Zbl 1068.41026

Sb. Math. 195, No. 8, 1073-1115 (2004); translation from Mat. Sb. 195, No. 8, 3-46 (2004).
MSC:  41A17 41A50 42A10
PDFBibTeX XMLCite
Full Text: DOI

Approximation properties of the poles of diagonal Padé approximants for certain generalizations of Markov functions. (English. Russian original) Zbl 1064.30035

Sb. Math. 193, No. 12, 1837-1866 (2002); translation from Mat. Sb. 193, No. 12, 105-133 (2002).
PDFBibTeX XMLCite
Full Text: DOI

Finite-dimensional approximations of the resolvent of an infinite band matrix and continued fractions. (English. Russian original) Zbl 0935.47011

Sb. Math. 190, No. 4, 501-519 (1999); translation from Mat. Sb. 190, No. 4, 23-42 (1999).
PDFBibTeX XMLCite
Full Text: DOI

Estimates of the best approximations of periodic functions by trigonometric polynomials in terms of averaged differences and the multidimensional Jackson’s theorem. (English. Russian original) Zbl 0891.42001

Sb. Math. 188, No. 10, 1507-1520 (1997); translation from Mat. Sb. 188, No. 10, 95-108 (1997).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behaviour of the Hadamard determinants and the behaviour of the rows of the Padé and Chebyshev tables for a sum of exponentials. (English. Russian original) Zbl 0984.41012

Sb. Math. 187, No. 2, 297-313 (1996); translation from Mat. Sb. 187, No. 2, 141-157 (1996).
MSC:  41A20 41A21 30E10
PDFBibTeX XMLCite
Full Text: DOI

Existence of the best possible uniform approximation of a function of several variables by a sum of functions of fewer variables. (English. Russian original) Zbl 0865.41031

Sb. Math. 187, No. 5, 623-634 (1996); translation from Mat. Sb. 187, No. 5, 3-14 (1996).
MSC:  41A50 26B40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field